MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO EZOUT BLADE PACK, 52MM; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO EZOUT BLADE PACK, 52MM; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 7812052001K
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded by customer.
 
Event or Problem Description
It was reported that during a surgical procedure, it was noted that the blade broke.It was further reported that the procedure was completed successfully.No further information was available.
 
Additional Manufacturer Narrative
The quality investigation is complete.
 
Event or Problem Description

Brand Name
EZOUT BLADE PACK, 52MM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7645963
Report Number0001811755-2018-01107
Device Sequence Number1512522
Product Code HWE
UDI-Device Identifier07613327294538
UDI-Public07613327294538
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7812052001K
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2018
Supplement Date Received by Manufacturer08/07/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1